Tamiflu Causes Nightmares, Nausea in Children

Tweet this

Tamiflu provoaca cosmaruri copiilor !


Daniel Martin
Mail Online
July 31, 2009


The government’s chief medical officer Sir Liam Donaldson has said Tamiflu should still be given to children, despite more than half of young recipients who take the drug suffering side effects such as nausea and nightmares.



The drug being used to fight swine flu can also produce stomach pain, diarrhoea and sleeping problems.

Researchers in two studies reported that many children found concentration difficult after taking the drug  -  which could affect their performance in school tests and exams.

The findings will cause deep concern among parents and raise the question of whether the powerful anti-viral should be handed out so widely when the vast majority of swine flu cases involve only a mild illness.

Read entire article

------------

Co?marurile ?i ame?eala, efectele secundare ale Tamiflu, medicamentul pentru gripa porcin?


------

-----------




Reclamati abuzurile la adresa office@asistentapentruconsumatori.ro sau la adresa: iulian.urban@gmail.com

Redirectioneaza 2% pentru Asociatia www.asistentapentruconsumatori.ro


Lasa un comentariu

Nume: (Obligatoriu)

eMail: (Obligatoriu)

Site:

Comentariu: